# SDR CALA2025022402443

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N17362
- Make and model: Boeing 737-8
- Aircraft serial: 68808
- Aircraft time: 315 hours, 137 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON TAKEOFF. NOSE GEAR INDICATOR  LIG HT ILLUMINATED RED. FOUND NLG BOTTOM PUT ( NO CHROME SHOWING) REFERECE LOG PAGE# 3938250 FOR COMPLETE NLG STRUT SERVICING. AFTER SERVICING X DIM. WITHIN LIMITS AND NO LEAKS NOTED ACCOMPLISHED NOSE LANDING GEAR POSITION AND WARNING SYSTEM TEST REF AMM32-61-00-710-801. OPERATED NOSE GEAR SWING SEVERAL TIMES. GEAR AND POSITION INDICATING LIGHTS OPERATED NOEMALLY.
